# SDR SWAA2014081931016

- Difficulty date: July 28, 2014
- Submitted: August 19, 2014
- Operation: Air carrier
- Aircraft: N600WN
- Make and model: Boeing 737-3H4
- Aircraft serial: 27694
- Aircraft time: 62,685 hours, 50,953 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 65C30461
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LE SKIN CRACKED AT WS 213.  REPAIRED SKIN IAW EA.
